# SDR SWAA2020011224973

- Difficulty date: January 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222AF AT AT FWD GALLEY AREA (1 EA) / REPLACED FLOOR PANEL 222AF AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 THE INSTALLATION IS DOCUMENTED ON SWA CARD # JPANEL-272-CLOSE
